# SDR YTRR100232

- Difficulty date: April 14, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N595RL
- Make and model: Bell 407
- Aircraft serial: 53595
- Aircraft time: 845 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339107
- Part serial: ZV20185
- Condition: Worn
- Location: Tail Rotor
- Part time: 846 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HANGAR BEARING WORN BEYOND MANUFACTURERS LIMITS.
